• Title of article

    A Mathematical Model for Robust Landing and Take-Off Scheduling at an Airport Considering Runway Disturbances

  • Author/Authors

    Tohidi Nasab ، Parviz Department of Industrial Engineering - Islamic Azad University, Central Tehran Branch , Vaez-Ghasemi ، Mohsen Department of Mathematics - Islamic Azad University, Rasht Branch , Tohidi ، Ghasem Department of Basic Sciences - Islamic Azad University, Central Tehran Branch

  • From page
    21
  • To page
    42
  • Abstract
    The Aircraft Scheduling Problem (ASP) refers to allocating each aircraft to the optimal take-off and landing time and the appropriate runway. This problem is the allocation of aircraft to the desired runway so that the total damage due to delays or haste in landing or take-off of all aircraft is minimized. Runway allocation, landing and take-off sequences, and scheduling for each aircraft must be done in a predetermined time window. Time should also be considered as the time of separation between landings and take-offs due to the wake vortex phenomenon. In general, the purpose of such problems is to make maximum use of the runway. Therefore, in this study, a mathematical model of robust landing and take-off scheduling at an airport is provided, assuming no access to the airport runway at certain times. Moreover, delays and haste in landing and take-off on the runway, limited access to aircraft, runway repair time, and the possibility of runway disturbances are investigated. Robust optimization is used to deal with uncertainty at take-off and landing times. Finally, Genetic and Imperialistic Competitive Algorithm (ICA) are used to evaluate and analyze the problem because it is NP-HARD problem. The results indicate the ability of the proposed algorithms to find high-quality solutions in a short computation time for problems up to 7 runways and 60 aircraft.
  • Keywords
    Aircraft scheduling problem , Robust optimization , Genetic algorithm , Imperialistic competitive algorithm
  • Journal title
    International Journal of Research in Indstrial Engineering
  • Journal title
    International Journal of Research in Indstrial Engineering
  • Record number

    2756294